Translator Disclaimer
1 February 2019 Asymptotics of Chebyshev polynomials, II: DCT subsets of R
Jacob S. Christiansen, Barry Simon, Peter Yuditskii, Maxim Zinchenko
Duke Math. J. 168(2): 325-349 (1 February 2019). DOI: 10.1215/00127094-2018-0045

Abstract

We prove Szegő–Widom asymptotics for the Chebyshev polynomials of a compact subset of R which is regular for potential theory and obeys the Parreau–Widom and DCT conditions.

Citation

Download Citation

Jacob S. Christiansen. Barry Simon. Peter Yuditskii. Maxim Zinchenko. "Asymptotics of Chebyshev polynomials, II: DCT subsets of R." Duke Math. J. 168 (2) 325 - 349, 1 February 2019. https://doi.org/10.1215/00127094-2018-0045

Information

Received: 19 March 2018; Revised: 27 August 2018; Published: 1 February 2019
First available in Project Euclid: 9 January 2019

zbMATH: 07036864
MathSciNet: MR3909898
Digital Object Identifier: 10.1215/00127094-2018-0045

Subjects:
Primary: 41A50
Secondary: 30C10, 30E15

Rights: Copyright © 2019 Duke University Press

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.168 • No. 2 • 1 February 2019
Back to Top